Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online
Ask a Homeopath   »  

Taking homeopathic medicine for sinus. Getting headache, fever and cold. Safe to plan for pregnancy?

User rating for this question
Very Good
Answered by

Homeopath
Practicing since : 2010
Answered : 916 Questions
Question
I was diagnosed with Sinus in April 2011.
I started having allopathy tablets continuously for around 1-2 months, when I stopped the tablets, I had severe headache, fever and cold.
Since I am used to having Homeopathy tablets from childhood, I am currently under homeopathic medication for the past 6 months and I feel better now.
I am planning for pregnancy, please suggest if I can continue with the homeopathy medicines.
Posted Wed, 27 Feb 2013 in Homeopathy
 
 
Answered by Dr. Ratnesh Pandey 1 hour later
Hello
Thanks for writing to us.
Before I would be able to help you, I need a few more details:
Let me know if you have undergone any lab tests.
What medication have you been using? How was the response?
What was the type and frequency of Headache and if any particular time?
If you have any other issues apart from the sinus issues?
Whether you use airconditioning or not ?

I am waiting for your response

Thanks
Above answer was peer-reviewed by
 
Follow-up: Taking homeopathic medicine for sinus. Getting headache, fever and cold. Safe to plan for pregnancy? 38 hours later
Let me know if you have undergone any lab tests.
XXXXXXX>> Yes, I had taken an X-Ray and blood test.
I am attaching the blood test report which I had taken long back.
I am also attaching the recent blood test report taken for planning a baby.

What medication have you been using? How was the response?
XXXXXXX>> I am attaching the prescriptions as suggested by the doctor.
When I was taking the allopathy tablets, I was better. Most of the tablets were for around 20 days or so.
Once the tablets got over, I again started having fever accompanied with severe head ache.

What was the type and frequency of Headache and if any particular time?
XXXXXXX>> During April/May 2012, headache was there for the whole day but more during night time when I lie down on the bed. I had severe headache which disrupted the sleep.

Hence, I consulted homeopathy doctor and I am currently under Homeopathic medication starting from XXXXXXX 2012. I am feeling better and I don't get headaches. During mornings, and when I wash the face, I have sneezing problem.
During nights, occasionally I have running nose.

If you have any other issues apart from the sinus issues?
XXXXXXX>> I don't have any other problem.

Whether you use airconditioning or not ?
XXXXXXX>> I work in IT industry. We don't have airconditioning at home.
 
 
Answered by Dr. Ratnesh Pandey 9 hours later
Hello
Welcome to Health care Magic

I have gone through your case according to that you can start with following medicine

1 XXXXXXX Bichrome 30, 6 pills three times in a day tongue dose

2 Lycopodium 30 6 pills three times in a day tongue dose

3 If nasal discharge is Yellow take Sulpher 30/ If XXXXXXX take Thuja 30, 6 pills two times in a day tongue dose

4 Pothus Q , 10 drops two time in a day with Half cup of water

Take all the medicine for 15 days then revert me then i will prescribe the medicine accordingly.
Homoeopathy is safe and you can plan your pregnancy but do complete the course so that the problem can be cured.

Take care

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Lab Tests

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor